Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Non-perturbative renormalization of three-quark operators
Author: Gockeler, M.
Horsley, R.
Kaltenbrunner, T.
Nakamura, Y.
Pleiter, D.
Rakow, P.
Schafer, A.
Schierholz, G.
Stüben, H.
Warkentin, N.
Zanotti, J.
Citation: Nuclear Physics B, 2009; 812(1-2):205-242
Publisher: Elsevier Science BV
Issue Date: 2009
ISSN: 0550-3213
Statement of
QCDSF/UKQCD Collaborations, Meinulf Göckeler, Roger Horsley, Thomas Kaltenbrunner, Yoshifumi Nakamura, Dirk Pleiter, Paul E.L. Rakow, Andreas Schäfer, Gerrit Schierholz, Hinnerk Stüben, Nikolaus Warkentin, James M. Zanotti
Keywords: Non-perturbative renormalization; Three-quark operators; Nucleon; Distribution amplitude; Mixing; Lattice
Rights: © 2009 Elsevier B.V. All rights reserved.
RMID: 0020120123
DOI: 10.1016/j.nuclphysb.2008.12.015
Appears in Collections:Chemistry and Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.